American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32G15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 211 found      Go to page: 1 2 3 4 5 > >>

[31] Frank Herrlich. $p$-adic origamis. Contemporary Mathematics 629 (2014) 225-243.
Book volume table of contents   
View Article: PDF

[32] W. Patrick Hooper. An infinite surface with the lattice property I: Veech groups and coding geodesics. Trans. Amer. Math. Soc. 366 (2014) 2625-2649.
Abstract, references, and article information   
View Article: PDF

[33] Sumio Yamada. Convex bodies in Euclidean and Weil-Petersson geometries. Proc. Amer. Math. Soc. 142 (2014) 603-616.
Abstract, references, and article information   
View Article: PDF

[34] Gou Nakamura and Toshihiro Nakanishi. Parametrizations of some Teichm\"uller spaces by trace functions. Conform. Geom. Dyn. 17 (2013) 47-57.
Abstract, references, and article information   
View Article: PDF

[35] Ege Fujikawa and Katsuhiko Matsuzaki. The Nielsen realization problem for asymptotic Teichm\"uller modular groups. Trans. Amer. Math. Soc. 365 (2013) 3309-3327.
Abstract, references, and article information   
View Article: PDF

[36] Chris Judge. Pushing points on pillowcase covers. Contemporary Mathematics 590 (2013) 77-86.
Book volume table of contents
View Article: PDF

[37] Hiroshige Shiga. On injectivity radius in configuration space and in moduli space. Contemporary Mathematics 590 (2013) 183-189.
Book volume table of contents   
View Article: PDF

[38] Paul Norbury. String and dilaton equations for counting lattice points in the moduli space of curves. Trans. Amer. Math. Soc. 365 (2013) 1687-1709.
Abstract, references, and article information   
View Article: PDF

[39] Frederick P. Gardiner and Nikola Lakic. Tracking a moving point in the plane. Trans. Amer. Math. Soc. 365 (2013) 1957-1975.
Abstract, references, and article information   
View Article: PDF

[40] Alexey Kokotov. Polyhedral surfaces and determinant of Laplacian. Proc. Amer. Math. Soc. 141 (2013) 725-735. MR 2996977.
Abstract, references, and article information   
View Article: PDF

[41] A. Kokotov. On the asymptotics of determinant of Laplacian at the principal boundary of the principal stratum of the moduli space of Abelian differentials. Trans. Amer. Math. Soc. 364 (2012) 5645-5671.
Abstract, references, and article information   
View Article: PDF

[42] Yuki Iguchi. Lines of minima with no end in Thurston's boundary of Teichm\"{u}ller space. Conform. Geom. Dyn. 16 (2012) 22-43.
Abstract, references, and article information   
View Article: PDF

[43] W. J. Harvey and A. Lloyd-Philipps. Symmetry and moduli spaces for Riemann surfaces. Contemporary Mathematics 575 (2012) 153-170.
Book volume table of contents   
View Article: PDF

[44] Yuliang Shen. On fiber spaces over Teichm\"{u}ller spaces. Contemporary Mathematics 575 (2012) 313-329.
Book volume table of contents   
View Article: PDF

[45] Zhong Li and Yi Qi. Fundamental inequalities of Reich-Strebel and triangles in a Teichm\"{u}ller space. Contemporary Mathematics 575 (2012) 283-297.
Book volume table of contents   
View Article: PDF

[46] Hiroshige Shiga. On the number of holomorphic families of Riemann surfaces. Contemporary Mathematics 575 (2012) 331-342.
Book volume table of contents   
View Article: PDF

[47] Yoshihiko Shinomiya. Veech groups of flat structures on Riemann surfaces. Contemporary Mathematics 575 (2012) 343-362.
Book volume table of contents   
View Article: PDF

[48] Yunping Jiang and Sudeb Mitra. Douady-Earle section, holomorphic motions, and some applications. Contemporary Mathematics 575 (2012) 219-251.
Book volume table of contents   
View Article: PDF

[49] Katsuhiko Matsuzaki. The Petersson series vanishes at infinity. Contemporary Mathematics 575 (2012) 299-311.
Book volume table of contents   
View Article: PDF

[50] Frederick P. Gardiner and Zhe Wang. Extremal annuli on the sphere. Contemporary Mathematics 575 (2012) 89-107.
Book volume table of contents   
View Article: PDF

[51] Joshua P. Bowman. Finiteness conditions on translation surfaces. Contemporary Mathematics 575 (2012) 31-40.
Book volume table of contents   
View Article: PDF

[52] Yohei Komori. Cook-hats and crowns. Contemporary Mathematics 575 (2012) 253-262.
Book volume table of contents   
View Article: PDF

[53] Michael Beck, Yunping Jiang and Sudeb Mitra. Normal families and holomorphic motions over infinite dimensional parameter spaces. Contemporary Mathematics 573 (2012) 1-9.
Book volume table of contents   
View Article: PDF

[54] William A. Veech. Invariant distributions for interval exchange transformations. Contemporary Mathematics 567 (2012) 191-219.
Book volume table of contents   
View Article: PDF

[55] Prakash Belkale. Orthogonal bundles, theta characteristics and symplectic strange duality. Contemporary Mathematics 564 (2012) 185-193.
Book volume table of contents   
View Article: PDF

[56] Daniele Alessandrini, Lixin Liu, Athanase Papadopoulos and Weixu Su. On various Teichmüller spaces of a surface of infinite topological type. Proc. Amer. Math. Soc. 140 (2012) 561-574. MR 2846324.
Abstract, references, and article information   
View Article: PDF

[57] Lixin Liu and Athanase Papadopoulos. Some metrics on Teichmüller spaces of surfaces of infinite type. Trans. Amer. Math. Soc. 363 (2011) 4109-4134. MR 2792982.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Laura DeMarco. The conformal geometry of billiards. Bull. Amer. Math. Soc. 48 (2011) 33-52. MR 2738905.
Abstract, references, and article information   
View Article: PDF

[59] Mirzakhani prime simple geodesic theorem. CBMS Regional Conference Series in Mathematics 113 (2010) 99-108.
Book volume table of contents   
View Article: PDF

[60] Deformations of hyperbolic metrics and the curvature tensor. CBMS Regional Conference Series in Mathematics 113 (2010) 65-73.
Book volume table of contents   
View Article: PDF


Results: 31 to 60 of 211 found      Go to page: 1 2 3 4 5 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia